# SDR 99ZZZM195

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED VARIOUS CABIN AND FLOOR PATH EMERGENCY LIGHTING INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD AND AFT CABIN POWER SUPPLIES AND BATTERY PACKS.  OPERATIONAL CHECK GOOD.  ALSO, REPLACED FORWARD ENTRY AND SERVICE DOOR EMERGENCY EXIT LIGHT BATTERIES.  OPERATIONAL CHECK GOOD.  (M)
